Equate Dye-Free Pain Reliever/Fever Reducer Ibuprofen Tablets, 200 mg, 100 Count

★★★★★ 4.8 32 Bewertungen

€0.85
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von noticiasdelaquinta.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€0.85
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 08.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von noticiasdelaquinta.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 240794460 Erscheinungsdatum 2026/07/16 Listenpreis €0.85 Modellnummer 240794460
Kategorie

Find fast and effective relief for fevers, body aches and pains with 200mg Equate Ibuprofen Tablets. They're free of dyes and come in a small, round shape that's easy to swallow. A single dose provides relief for 4 to 6 hours, keeping you comfortable at home and at work throughout the day. They act not only as fever reducer tablets, but also work on backaches, toothaches and more.<br>Making the right health decisions can be challenging. With a complete range of products and simple<br>solutions, Equate allows you to take care of your family with confidence.

  • Pain reliever/fever reducer (NSAID)
  • Ibuprofen 200mg
  • Provides relief for headache, toothache, backache, menstrual cramps and much more
  • Equate dye-free ibuprofen helps temporarily reduce fever
  • 100-count bottle of tablets
Over-the-counter medicine type Fever Reducer
Health concern Arthritis
Active ingredients Ibuprofen USP, 200mg (nsaid)
Medicine strength 200mg
Dosage In each white tablet
Instructions Directions do not take more than directed the smallest effective dose should be used adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist• if pain or fever does not respond to 1 tablet, 2 tablets may be used• do not exceed 6 tablets in 24 hours, unless directed by a doctor children under 12 years: ask a doctor
Brand Equate
Age group Adult
Form Tablets
Symptoms Headache
Flavor Unflavored
Required storage condition Ambient Storage
Ingredient preference Dye-Free
Features Medicated
Ingredient properties Non-Comedogenic
Treatment effective time 4 h
Active ingredient name Ibuprofen
Inactive ingredients Inactive IngredientsCorn Starch, Fumed Silica Gel, Hypromellose, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Povidone, Sodium Starch Glycolate, Stearic Acid, Triacetin
Size 100 Tablets
Count per pack 100
Product net content parent 100 Count
Net content statement 100Tablet
Product net content uom Count
Items included 100 Tablets
Retail packaging Single Piece
Stop use indications Stop use and ask a doctor if pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, new symptoms occur, or if redness or swelling is present. These could by signs of a serious condition.
Gender Unisex

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.8 von 5
★★★★★
32 Bewertungen | 13 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
87% (28)
4 Sterne
2% (1)
3 Sterne
1% (0)
2 Sterne
0% (0)
1 Stern
10% (3)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.